# SDR 98ZZZX1468

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4725D
- Make and model: Cessna 172N
- Aircraft serial: 17272340
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Condition: Cracked
- Location: Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS RADIATING OUT ACROSS THE DISC.  CRACKS EXTENDED THROUGH THE DISC AND WERE FOUND BY VISUAL INSPECTION.  THIS IS THE THIRD DISC FOUND CRACKED LIKE THIS IN THE LAST YEAR.
